# SDR RAIA960743

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 7445B
- Condition: Failed
- Location: Mlg
- Part time: 1,663 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7422 - WITH GEAR SELECTED UP, MAIN GEAR DID NOT RETRACT.  REPLACED GEAR CONTROL VALVE.  (M)
